# SDR 95ZZZX5531

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C13019
- Condition: Cracked
- Location: Blade
- Part time: 16,597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER INSPECTION REVEALED BLADE CLAMP CRACKED.
